# SDR UIEA2019080544941

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,926 hours, 19,494 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DOES NOT PAINT CELLS INSIDE OF 40 NM REGARDLESS OF TILT, GAIN, OR (L) (R) SELECTION.( PERFORMED WEATHER RADAR OPS CHECK ON BOTH LEFT AND RIGHT SYSTEMS. NO FAULTS FOUND. WEATHER RADAR OPERATES NORMALLY REF B767 AMM 34-43-00. )
